Format
Sort by
Items per page

Send to

Choose Destination

Search results

Items: 1 to 20 of 21

1.

High-dose loperamide abuse-associated ventricular arrhythmias.

O'Connell CW, Schricker AA, Schneir AB, Metushi IG, Birgersdotter-Green U, Minns AB.

HeartRhythm Case Rep. 2016 Mar 7;2(3):232-236. doi: 10.1016/j.hrcr.2016.01.002. eCollection 2016 May. No abstract available.

2.

Posttraumatic subcutaneous emphysema: in need of immediate surgical debridement or a careful history?

Wardi G, Schneir AB, Medak AJ.

J Emerg Med. 2015 Apr;48(4):468-9. doi: 10.1016/j.jemermed.2014.12.020. Epub 2015 Feb 2. No abstract available.

PMID:
25656428
3.

Phenibut, the appearance of another potentially dangerous product in the United States.

O'Connell CW, Schneir AB, Hwang JQ, Cantrell FL.

Am J Med. 2014 Aug;127(8):e3-4. doi: 10.1016/j.amjmed.2014.03.029. Epub 2014 Apr 5. No abstract available.

PMID:
24713208
4.

Toxicity following laundry detergent pod ingestion.

Schneir AB, Rentmeester L, Clark RF, Cantrell FL.

Pediatr Emerg Care. 2013 Jun;29(6):741-2. doi: 10.1097/PEC.0b013e318294eb1d.

PMID:
23736068
5.

Death caused by ingestion of an ethanol-based hand sanitizer.

Schneir AB, Clark RF.

J Emerg Med. 2013 Sep;45(3):358-60. doi: 10.1016/j.jemermed.2013.03.018. Epub 2013 May 22.

PMID:
23706595
6.

Cost of hemodialysis versus fomepizole-only for treatment of ethylene glycol intoxication.

Darracq MA, Rentmeester LL, Clark RF, Tomaszewski CA, Schneir AB, Cantrell FL.

Clin Toxicol (Phila). 2013 Mar;51(3):188. doi: 10.3109/15563650.2013.766750. Epub 2013 Jan 29. No abstract available.

PMID:
23356815
7.

A case of necrotizing fasciitis with a LRINEC score of zero: clinical suspicion should trump scoring systems.

Wilson MP, Schneir AB.

J Emerg Med. 2013 May;44(5):928-31. doi: 10.1016/j.jemermed.2012.09.039. Epub 2012 Dec 31.

PMID:
23287745
8.

Convulsions associated with the use of a synthetic cannabinoid product.

Schneir AB, Baumbacher T.

J Med Toxicol. 2012 Mar;8(1):62-4. doi: 10.1007/s13181-011-0182-2.

9.

Images in clinical medicine. Opsoclonus due to diphenhydramine poisoning.

Carstairs SD, Schneir AB.

N Engl J Med. 2010 Dec 30;363(27):e40. doi: 10.1056/NEJMicm1002035. No abstract available.

10.

"Spice" girls: synthetic cannabinoid intoxication.

Schneir AB, Cullen J, Ly BT.

J Emerg Med. 2011 Mar;40(3):296-9. doi: 10.1016/j.jemermed.2010.10.014. Epub 2010 Dec 17.

PMID:
21167669
11.

Report of the Task Force on National Fourth Year Medical Student Emergency Medicine Curriculum Guide.

Manthey DE, Coates WC, Ander DS, Ankel FK, Blumstein H, Christopher TA, Courtney JM, Hamilton GC, Kaiyala EK, Rodgers K, Schneir AB, Thomas SH; Task Force on National Fourth Year Medical Student Emergency Medicine Curriculum Guide.

Ann Emerg Med. 2006 Mar;47(3):e1-7. Epub 2006 Feb 1.

PMID:
16492483
12.

Herbal aconite tea and refractory ventricular tachycardia.

Lowe L, Matteucci MJ, Schneir AB.

N Engl J Med. 2005 Oct 6;353(14):1532. No abstract available.

13.

A reassessment of topical organic phosphorus insecticide exposures and permanent paralysis.

Clark RF, Williams SR, Fung F, Schneir AB, Ly BT, Tanen DA, Munday SW.

J Toxicol Clin Toxicol. 2004;42(7):991-2. No abstract available.

PMID:
15641646
15.

Complications of diagnostic physostigmine administration to emergency department patients.

Schneir AB, Offerman SR, Ly BT, Davis JM, Baldwin RT, Williams SR, Clark RF.

Ann Emerg Med. 2003 Jul;42(1):14-9.

PMID:
12827117
16.

Droperidol in the emergency department: is it safe?

Richards JR, Schneir AB.

J Emerg Med. 2003 May;24(4):441-7. Review.

PMID:
12745049
17.

The effects of the FDA warning on the use of droperidol by u.s. Emergency physicians.

Richards JR, Weiss SJ, Bretz SW, Schneir AB, Rinetti D, Derlet RW.

Cal J Emerg Med. 2003 Jan;4(1):3-9.

18.

Coin rubbing and camphor intoxication.

Schneir AB, Clark RF.

JAMA. 2002 Sep 25;288(12):1471; author reply 1471. No abstract available.

PMID:
12243631
19.

Massive OxyContin ingestion refractory to naloxone therapy.

Schneir AB, Vadeboncoeur TF, Offerman SR, Barry JD, Ly BT, Williams SR, Clark RF.

Ann Emerg Med. 2002 Oct;40(4):425-8.

PMID:
12239500
20.

A case of withdrawal from the GHB precursors gamma-butyrolactone and 1,4-butanediol.

Schneir AB, Ly BT, Clark RF.

J Emerg Med. 2001 Jul;21(1):31-3.

PMID:
11399385

Supplemental Content

Loading ...
Support Center